Hi I have been TTC my first since November, thought we had it in February being two weeks late but blood work was negative. Doctor put me on medicine to kick start my period and it has really messed up my cycle from a regular 28 to a 20 day cycle almost. I don't know if this is regular or if I should contact my docter. I don't feel like I have been ovulating or been having the chance to on such a short cycle. Thank you!
Hi! If you were my patient, I would advise you that it might be a good idea to wait a month or two to see if your cycles are going to get back to normal on their own. Because it causes a withdrawl bleed that is not dependent on ovulation, provera often causes the cycle to be irregular, but usually the cycles go back to baseline within a month to six weeks. If you continue to have irregular cycles, calling your doctor would be a good idea. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.